Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i6.40
pages 32-41

On Extremal Problems for Object Described by Nonlinear Operator Equations and Variational Inequalities.
Part I

Valeriy S. Melnik
Institute of Applied System Analysis of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

ABSTRACT

The paper develops a methodology for studying optimal control problems for objects that are described by nonlinear operator and operator-differential equations and inclusions and also by variational inequalities with control and phase constraints in Banach spaces.


Articles with similar content:

Convergence of a Matrix Gradient Control Algorithm with Feedback Under Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Yarema I. Zyelyk
Methods of Authentication of Information Protection Systems and Controlling Software
Telecommunications and Radio Engineering, Vol.66, 2007, issue 5
M. O. Tanygin, A. P. Tipikin
TECHNIQUE OF NUMERICAL EXPERIMENTS IN DESIGN CALCULATIONS OF HELICOPTER MECHANICAL SYSTEMS
TsAGI Science Journal, Vol.41, 2010, issue 4
Evgueniy Vladimirivich Kasumov, Alexander I. Golovanov, Vladimir Alekseevich Shuvalov
Algorithm for Solving the Discrete Periodic Riccati Equation
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Vladimir B. Larin
Regularization of Optimization Problems for Objects Described by a System of Operator Equations with the Hammerstein Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
D. E. Akbarov, Valeriy S. Melnik